# SDR IPXA0663704

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL REQUIRES FABRICATION IAW EO B767-5320-9693E.  THIS IS A MAJOR REPAIR.  ACCOMPLISHED FABRICATION OF MAIN CARGO FLOOR PANEL ON NRC 355114 IAW EO B767-5320-9693E.
